# SDR A6WA201240652

- Difficulty date: June 20, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 20,978 hours, 20,198 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0474
- Condition: Inoperative
- Location: Mlg
- Part time: 28,162 hours, 26,343 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT 2700 AGL, 180 KTS,  SELECTED GEAR DOWN, NOSE INDICATED DOWN AND LOCKED BOTH MAINS INDICATED UP.  RAN QRH AND USE MANUAL RELEASE, MANUAL EXTENSION.  ALL GEAR INDICATED DOWN AND LOCKED.  NO OTHER ABNORMAL.  R & R RT MLG SELECTOR VALVE REF AMM 32-32-10.  OP CK GOOD AT THIS TIME.
